본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of mathematical biology v.34 no.5/6, 1996년, pp.579 - 612  

The dynamical theory of coevolution: a derivation from stochastic ecological processes

Dieckmann, Ulf ; Law, Richard ;
  • 초록  

    Abstract In this paper we develop a dynamical theory of coevolution in ecological communities. The derivation explicitly accounts for the stochastic components of evolutionary change and is based on ecological processes at the level of the individual. We show that the coevolutionary dynamic can be envisaged as a directed random walk in the community's trait space. A quantitative description of this stochastic process in terms of a master equation is derived. By determining the first jump moment of this process we abstract the dynamic of the mean evolutionary path. To first order the resulting equation coincides with a dynamic that has frequently been assumed in evolutionary game theory. Apart from recovering this canonical equation we systematically establish the underlying assumptions. We provide higher order corrections and show that these can give rise to new, unexpected evolutionary effects including shifting evolutionary isoclines and evolutionary slowing down of mean paths as they approach evolutionary equilibria. Extensions of the derivation to more general ecological settings are discussed. In particular we allow for multi-trait coevolution and analyze coevolution under nonequilibrium population dynamics.


  • 원문보기

    원문보기
    무료다운로드 유료다운로드
    • NDSL :

    유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

  • 주제어

    Coevolution .   Stochastic processes .   Mutation-selection systems .   Individual-based models .   Population dynamics .   Adaptive dynamics.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역